default-icon
Reaction.with some meds
Due to accident and swelling in knee, doc suggested some meds which lead me to high heart beats. Stopped it but now aftr 1month new meds suggested and one of them are Indocin(nsaid) which are having much side effects like increased BP, beats. Please suggest any alternative to Indocin.
37 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 4 yrs exp Bangalore
Hello other nsaids should be used if you are facing same problem then alternative painkillers will be prescribed consult orthopedician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.